A 43-year-old member asked:
Am i absorbing doxycyclene despite vomiting it up?
1 doctor answer • 1 doctor weighed in
Hematology and Oncology 30 years experience
Talk to your MD: The absorption of a medicine depends on many factors such as the specific drug, formulation, how long it has been since it was swallowed and also if the stomach is empty or not.
If you are having recurrent problems with vomiting you should talk to your physician.
5.5k viewsAnswered >2 years ago
Last updated Nov 24, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.